advertisement
Question
Posted by: Mhinti | 2019/07/16

Centrum multivitamin

Do they have side effects, I am hiv positive I drank one this morning I just feel kind of sick my body is down kind of tired. Could that be a side efect

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/07/17

Hi there
Did you take the multivitamin on an empty stomach? This might be why you are not feeling well. Rather take it after a meal and don't take it at the same time as your ARV's. Otherwise, it is actually a good multivitamin to take. Good luck and I hope that you feel better soon.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement